# SDR MWEA99844

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134143
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT FLAP UPPER INBOARD SKIN PANEL CORRODED.  MAINTENANCE FITTED AND INSTALLED NEW SKIN PANEL.
